... condom broke a few times, & we were pretty high so he doesn't remember if he came or not/when he did. I got super paranoid because I barely started on my birth control pills, so I called to set an appointment to get Plan B One Step. I took it about 20 hours after having sex. I heard you spot from things online, but I haven't. A few days after taking it, I only got cramps & vaginal discharge. It is about to be 2 weeks since I took it & that's all that has been happening. My breasts are sometimes tender and sometimes they're not, & it's not super tender. I don't know if I'm stressing my body out too much but I'm so scared that I'm that little percentage to get pregnant. I'm not ready to have a baby, & I don't want to have this guys baby since he completely cut me off after all of this.. I'm so scared. I'm stressing tf out of myself
An old thread, but I'll reply in case anyone else finds it useful.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't. It is common that your next period will come up to a week or two late, & that before that, you might get irregular bleeding, which may even be heavy.
You may feel very hormonal for a couple of weeks after using Plan B. It's a massive dose of hormone for your body to take, & therefore it should be used as little as possible. You may experience side effects such as sore breasts, bleeding, back ache, bloating, mood swings, depression etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Oct 2015 • 1 answer
Updated 10 Jan 2016 • 1 answer
Updated 21 Jun 2016 • 2 answers
Updated 22 Mar 2017 • 1 answer
Updated 24 May 2018 • 2 answers